# SDR CA040708004

- Difficulty date: June 29, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 182A
- Aircraft time: 2,629 hours
- Engine: Cont O470L
- Propeller: Hartzl HC82V*
- System (JASC): 6114 · Propeller Hub Section
- Part: Dowel Pin
- Condition: Missing
- Location: Propeller
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

PROPELLER INSTALLED AFTER OVERHAUL USING CESSNA MAINTENANCE MANUAL AS REFERENCE.  AIR TEST AFTER INSTALLATION REFLECTS PROPELLER VIBRATION SHORTLY AFTER TAKEOFF.  AIRCRAFT LANDED IMMEDIATELY.  PROPELLER REMOVED.  INSPECTED BY A-1 PROPELLER SERVICES.  DETERMINED DOWELS FOUND MISSING UPON RETURN FROM OVERHAUL.  CESSNA MAINTENANCE MANUAL LACKING IN DETAIL WITH RESPECT TO DOWEL INSTALLATION.  WRONG DOWELS MISTAKENLY DRIVEN.  CESSNA PARTS MANUAL SHOWS ALL DOWELS AS PART OF PROELLER ASSEMBLY.
